# SDR RAIA9910036

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: 2105F
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6124 - JFK - NON ESSENTIAL BUS SHED AND WON'T RESET.  MAINTENANCE REPLACED RIGHT POWER DISTRIBUTION UNIT.
